# SDR DALA13060059208

- Difficulty date: October 28, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER FUSELAGE SKIN BS 275 BETWEEN L25-26L FOUND DENTED.  EVALUATED DENT, FOUND TO BE OUT OF LIMITS.  DRILLED AREA, HFEC,  NO CRACKS FOUND.  TREATED, PRIMED AND INSTALLED RIVETS IAW SRM 53-31-01, 53-31-02 AND 51-10-03.
